# SDR AALA202308040870

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A320*
- Aircraft serial: 7085
- Aircraft time: 21,609 hours, 8,420 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A82541034111
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE REPLACED MID LAVATORY DOOR TOP LOCK MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-25.
